Translator Disclaimer
2001 Totally real totally geodesic submanifolds of compact 3-symmetric spaces
Koji Tojo
Tohoku Math. J. (2) 53(1): 131-143 (2001). DOI: 10.2748/tmj/1178207535

Abstract

We prove that a half dimensional, totally real and totally geodesic submanifold of a compact Riemannian 3-symmetric space is expressed as an orbit of a Lie subgroup of the isometry group of the ambient manifold. Moreover, we associate such submanifolds with graded Lie algebras of the second kind.

Citation

Download Citation

Koji Tojo. "Totally real totally geodesic submanifolds of compact 3-symmetric spaces." Tohoku Math. J. (2) 53 (1) 131 - 143, 2001. https://doi.org/10.2748/tmj/1178207535

Information

Published: 2001
First available in Project Euclid: 3 May 2007

zbMATH: 1026.53030
MathSciNet: MR1808645
Digital Object Identifier: 10.2748/tmj/1178207535

Subjects:
Primary: 53C30
Secondary: 17B20

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.53 • No. 1 • 2001
Back to Top